CaltechAUTHORS
  A Caltech Library Service

Linear matrix inequalities in analysis with multipliers

Balakrishnan, V. and Huang, Y. and Packard, A. and Doyle, J. (1994) Linear matrix inequalities in analysis with multipliers. In: Proceedings of 1994 American Control Conference. Vol.2. IEEE , Piscataway, NJ, pp. 1228-1232. ISBN 0-7803-1783-1. https://resolver.caltech.edu/CaltechAUTHORS:20190318-152115268

[img] PDF - Published Version
See Usage Policy.

420Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190318-152115268

Abstract

We show that a number of standard robustness tests can be reinterpreted as special cases of the application of the passivity theorem with the appropriate choice of multipliers. We show how these tests can be performed using convex optimization over linear matrix inequalities.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/ACC.1994.752254DOIArticle
ORCID:
AuthorORCID
Doyle, J.0000-0002-1828-2486
Additional Information:© 1994 IEEE. Research supported in part by the Control and Dynamical Systems group, Division of Engineering and Applied Sciences, California Institute of Technology, and by NSF under Grant NSFD CDR-88-03012.
Funders:
Funding AgencyGrant Number
Caltech Division of Engineering and Applied ScienceUNSPECIFIED
NSFCDR-88-03012
Record Number:CaltechAUTHORS:20190318-152115268
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190318-152115268
Official Citation:V. Balakrishnan, Y. Huang, A. Packard and J. Doyle, "Linear matrix inequalities in analysis with multipliers," Proceedings of 1994 American Control Conference - ACC '94, Baltimore, MD, USA, 1994, pp. 1228-1232 vol.2. doi: 10.1109/ACC.1994.752254
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93944
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:18 Mar 2019 22:49
Last Modified:03 Oct 2019 20:59

Repository Staff Only: item control page